Can Menstruation Immediately After Stopping Consumption Of Birth Control Pills.?

Illustration of Can Menstruation Immediately After Stopping Consumption Of Birth Control Pills.?
Illustration: Can Menstruation Immediately After Stopping Consumption Of Birth Control Pills.? pandiahealth.com

Hello I want to ask..I yesterday used a 3 month injection for 2 times then I replaced it with my pill … because as long as I used the injection for 3 months I always got more than 2 weeks … finally I replaced it with the contents of the pill 28..after I take my pill I always feel nauseous dizzy and prut often cramps … I’m searching on Google if the effect of the pill is like that … because it’s not comfortable so I finally stop taking my pill … I’m only half finished just drink it .. in the day I stopped taking the pill and at night my stomach felt very sick .. middle of the mlm I cried because of pain and right in the morning I got men but the color was deep black..I waited until 2 days after that I washed because nothing comes out … pas tomorrow the blood comes out again but the color is fresh red until now my menses have been 5 days … actually I why .. ?? And can it be done right away after stopping taking your pills … ?? please explain … thanks … and sorry too long

1 Answer:

Hello!


Thank you for using the HealthReplies.com consulting service
3-month KB injections contain DPMA (depo medroxyprogesterone acetate) or the hormone progestin, which is a synthetic hormone that is similar to progesterone and serves to prevent pregnancy. Unlike the 1-month KB injection given every 30 days and contains a combination of estrogen and progestin. The effectiveness of 99% KB injection can prevent fertilization from happening in the uterus. Injectable contraception works by thickening the cervical mucus, preventing ovulation / release of eggs and preventing fertilization from sticking to the uterus.
Although family planning injections are quite effective in preventing pregnancy, many of them experience complaints, especially during menstruation, including irregular menstrual cycles, especially on the use of KB injections every 3 months, weight gain, facial problems, abdominal pain / cramps, etc. Therefore, in addition to knowing the benefits, it is also necessary to know about the weaknesses or side effects of injection and other types of birth control before using them.


Abnormal bleeding due to contraceptive use is often caused by hormonal influences in a woman's body. As is well known that birth control contains hormones, while the menstrual cycle and uterine conditions are directly affected by hormonal regulation in the body, including the hormones FSH, LH, estrogen and progesterone. In women who use injectable birth control as well as other types of hormonal contraception such as birth control pills, bleeding becomes irregular is a common case. Most of these are normal conditions due to changes in hormone levels in the body as a result of using hormonal contraception. These conditions generally do not last long. Of course this often makes mothers uncomfortable. The average irregular bleeding will last within the range of the first 3-6 months of use, but this varies from woman to woman, some lasting briefly or more than that time.


So your complaint is most likely caused by hormonal effects due to changes in the type of contraception you use. Types of birth control injections and pills certainly have different hormone levels. In fact, by using birth control pills, the menstrual cycle will gradually become more regular following the flow of the pill consumed, although some women will experience menstrual problems or disorders related to reproductive organs due to changes in hormone levels in the body at the beginning of its use. Each birth control pill contains different hormone levels, so that if used routinely and on time will help the menstrual cycle to be more organized and avoid other menstrual disorders.
Abdominal pain / cramps are also still related to the type of contraception used.
You do not need to worry, because menstrual problems due to hormonal influences often do not harm the body. After the release of contraception, the body tries to rebalance hormonal regulation. This will not necessarily make menstrual cycles become immediately regular again. Precisely because it does not get hormone injections from the outside as before, but the consumption of hormones through the mouth / mouth, the body tries to adapt to existing hormone levels, this of course causes hormonal instability and triggers irregular bleeding.


However, in addition to contraceptive use factors, you need to know that there are various risk factors that can cause irregular menstrual cycles, including food consumed, physical / psychological stress, fatigue, activities undertaken, excess body weight, the effect of using contraceptive pills / drugs containing hormones, polycystic ovary syndrome, inflammation of the uterine lining, etc.


To maintain the health of the reproductive organs and improve the menstrual cycle, the following steps can be taken:

Perform a healthy lifestyle
Eat healthy and nutritious foods
Avoid stress and fatigue
Avoid strenuous activities
Avoid smoking and alcohol consumption
Inadequate water needs
Regular exercise
Avoid obesity

If you feel the complaint is getting annoying, you should do a check directly with the nearest doctor or obstetrician to get more complete information. Blood tests and ultrasound may also help to assess the condition of the uterus and find the exact cause.
So much information that I can convey, hopefully it helps

: by

Related Question

Can Miconazole Ointment Treat Facial Irritation?

Can Miconazole Ointment Treat Facial Irritation?

(1 year ago)

Hello, I want to ask, my face is irritated, so it is accompanied by a rough part like blackheads and I go to the pharmacy....

Overcoming Heat And Itching In The Navel Area?

Overcoming Heat And Itching In The Navel Area?

(1 month ago)

, I again experienced pain in the navel area for 5 days. It feels hot and itchy. Every time the hand is touched, it is immediately sensitive and naturally wants to be scratched. So...

Side Effects Of Drug Consumption Is Not On Time?

Side Effects Of Drug Consumption Is Not On Time?

(1 year ago)

What if I accidentally take medicine when it’s not the time? yesterday I was given a medicine for concoction and pain medicine by a doctor from hospital. he said I had to tak...

Leave a Reply

Your email address will not be published. Required fields are marked *